# SDR SWAA2016110109254

- Difficulty date: October 18, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDEWALL STRUCTURE FLOOR SUPPORT ANGLE CRACKED AT BS 867, LBL 20.  R&R ANGLE IAW DWG.
